# SDR ORJA9820

- Difficulty date: February 23, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N833RA
- Make and model: Doug DC-9-83
- Aircraft serial: 53045
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Ground Sense Rod
- Condition: Disconnected
- Location: Nlg
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, UNABLE TO RAISE GEAR NOSE WHEEL WOULD NOT LOCK IN CENTER POSITION SO GEAR NOT MANUALLY RETRACTED, GROUND SHIFT FAIL ACCOMPLISHED AND RETURNED TO LAND ON LANDING ROLL AND TAXI IN BOTH LEFT AND RIGHT REVERSER ACCUM LOW LIGHTS ON.  FOUND ROD FROM GROUND SENSE TO NOSE GEAR CENTERING BELL CRANK DISCONNECTED REINSTALLED SAME BITE CHECK GROUND PROX BOX ALL PASSED AS PER RENO MM.  (M)
